Alert archive / California / High Wind Warnings in 2014

High Wind Warning 2, NWS Hanford, CA

January 22, 2014

NWS Hanford, CA issued this high wind warning at Jan 22, 2014, 12:25 PM PST. It took effect at Jan 23, 2014, 10:05 AM PST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2014, 12:25 PM PST (20:25 UTC)
In effect from
Jan 23, 2014, 10:05 AM PST
Expired
Jan 24, 2014, 9:00 PM PST
In force
35 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WWUS76 KHNX 222025
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1225 PM PST WED JAN 22 2014

CAZ095-230500-
/O.NEW.KHNX.HW.W.0002.140124T0300Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
1225 PM PST WED JAN 22 2014

...HIGH WIND WARNING IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST
FRIDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND
  PASSES WITH GUSTS AS HIGH AS 70 MPH. 

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST
  THURSDAY AND NOON PST FRIDAY. 

* LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...GRAPEVINE PEAK...CACHE
  CREEK...JAWBONE. ROADS IMPACTED WILL INCLUDE HIGHWAY 58 THROUGH
  TEHACHAPI PASS AND INTERSTATE 5 THROUGH THE GRAPEVINE.

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES
  AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-230500-
/O.NEW.KHNX.DU.Y.0001.140124T0300Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
1225 PM PST WED JAN 22 2014

...BLOWING DUST ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THURSDAY TO 4 PM PST
FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 


* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH...
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT
  THE FOOT OF THE GRAPEVINE. 

* VISIBILITY: 500 FEET OR LESS.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY
  AND NOON PST FRIDAY. 

* LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...TWISSELMAN...
  AVENAL...COALINGA.

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE
  HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL
  HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
8 follow-up statements
302 
WWUS76 KHNX 230438
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
838 PM PST WED JAN 22 2014

CAZ095-231245-
/O.CON.KHNX.HW.W.0002.140124T0300Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
838 PM PST WED JAN 22 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THURSDAY TO 4 PM
PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THURSDAY TO 4 PM
PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST 
  THURSDAY AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...HART
  FLAT... GRAPEVINE...LEBEC. ROADS IMPACTED WILL INCLUDE HIGHWAY
  58 THROUGH TEHACHAPI PASS AND INTERSTATE 5 THROUGH THE
  GRAPEVINE.

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE 
  VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND 
  POWER LINES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-231245-
/O.CON.KHNX.DU.Y.0001.140124T0300Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
838 PM PST WED JAN 22 2014

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO
4 PM PST FRIDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO
4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... 
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND 
  AT THE FOOT OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST
  THURSDAY AND NOON PST FRIDAY. 

* LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN...
  AVENAL...COALINGA...TAFT...MARICOPA

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND 
  CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG 
  WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
601 
WWUS76 KHNX 231231
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
431 AM PST THU JAN 23 2014

CAZ095-232030-
/O.CON.KHNX.HW.W.0002.140124T0300Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
431 AM PST THU JAN 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
4 PM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST 
  THURSDAY AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...HART
  FLAT...GRAPEVINE...LEBEC. ROADS IMPACTED WILL INCLUDE HIGHWAY 58
  THROUGH TEHACHAPI PASS AND INTERSTATE 5 THROUGH THE GRAPEVINE.

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE VEHICLES
  AND THERE IS A POSSIBILITY OF DOWNED TREES AND POWER LINES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-232030-
/O.CON.KHNX.DU.Y.0001.140124T0300Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
431 AM PST THU JAN 23 2014

...BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM PST FRIDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM PST FRIDAY FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN
VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... 
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND 
  AT THE FOOT OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: THE STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY
  AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN...AVENAL...
  COALINGA...TAFT...MARICOPA.

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND CREATE
  HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG WINDS WILL
  HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
150 
WWUS76 KHNX 231805
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1005 AM PST THU JAN 23 2014

CAZ095-240215-
/O.EXT.KHNX.HW.W.0002.140123T1805Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
1005 AM PST THU JAN 23 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY FOR
THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: WINDS WILL INCREASE THROUGH THE LATE MORNING AND
  AFTERNOON...AND THE WINDIEST LOCATIONS MAY REACH WARNING
  CRITERIA BY EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE LIKELY
  BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...HART
  FLAT...GRAPEVINE...LEBEC. ROADS IMPACTED WILL INCLUDE HIGHWAY 58
  THROUGH TEHACHAPI PASS AND INTERSTATE 5 OVER THE GRAPEVINE.

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE 
  VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND 
  POWER LINES. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-240215-
/O.EXT.KHNX.DU.Y.0001.140123T1805Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
1005 AM PST THU JAN 23 2014

...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY
FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... 
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND 
  AT THE FOOT OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. THE
  STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND NOON
  PST FRIDAY.

* LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN...
  AVENAL...COALINGA...TAFT...MARICOPA.

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND 
  CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG 
  WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
267 
WWUS76 KHNX 240145
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
545 PM PST THU JAN 23 2014

CAZ095-241100-
/O.CON.KHNX.HW.W.0002.000000T0000Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
545 PM PST THU JAN 23 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR
THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: WINDS WILL INCREASE THROUGH THE LATE MORNING AND 
  AFTERNOON...AND THE WINDIEST LOCATIONS MAY REACH WARNING 
  CRITERIA BY EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE 
  LIKELY BETWEEN 11 PM PST THURSDAY AND NOON PST FRIDAY. 

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE 
  VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND 
  POWER LINES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-241100-
/O.CON.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
545 PM PST THU JAN 23 2014

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY
FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... 
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND 
  AT THE FOOT OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. THE 
  STRONGEST WINDS ARE LIKELY BETWEEN 11 PM PST THURSDAY AND 
  NOON PST FRIDAY.

* LOCATIONS INCLUDE: BAKERSFIELD...AVENAL...COALINGA

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND 
  CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG 
  WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
716 
WWUS76 KHNX 241039
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
239 AM PST FRI JAN 24 2014

CAZ095-241800-
/O.CON.KHNX.HW.W.0002.000000T0000Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
239 AM PST FRI JAN 24 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: WINDS WILL INCREASE THROUGH THE LATE MORNING AND
  AFTERNOON...AND THE WINDIEST LOCATIONS MAY REACH WARNING
  CRITERIA BY EARLY THIS AFTERNOON. THE STRONGEST WINDS ARE LIKELY
  BETWEEN 300 AM PST AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE 
  VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND 
  POWER LINES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-241800-
/O.CON.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
239 AM PST FRI JAN 24 2014

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE WEST CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... 
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND 
  AT THE FOOT OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: WINDS WILL INCREASE THROUGH THE AFTERNOON. THE STRONGEST
  WINDS ARE LIKELY BETWEEN 300 AM PST AND NOON PST FRIDAY.

* LOCATIONS INCLUDE: BAKERSFIELD...AVENAL...COALINGA

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND 
  CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG 
  WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION.

&&

$$

DS

WEATHER.GOV/HANFORD
673 
WWUS76 KHNX 241746
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
946 AM PST FRI JAN 24 2014

CAZ095-250000-
/O.CON.KHNX.HW.W.0002.000000T0000Z-140125T0000Z/
KERN COUNTY MOUNTAINS-
946 AM PST FRI JAN 24 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE SAN JOAQUIN VALLEY FACING SLOPES OF THE
KERN COUNTY MOUNTAINS.

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: STRONG WINDS WILL CONTINUE INTO EARLY THIS AFTERNOON
  THEN SLOWLY DIMINISH LATER THIS AFTERNOON.

* LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...
  HART FLAT...GRAPEVINE PEAK...LEBEC. ROADS IMPACTED INCLUDE
  HIGHWAY 58 JUST WEST OF TEHACHAPI AND INTERSTATE 5 OVER THE
  GRAPEVINE.

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE 
  VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND 
  POWER LINES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ089-091-092-250000-
/O.CON.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
SOUTHEASTERN SAN JOAQUIN VALLEY-
946 AM PST FRI JAN 24 2014

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON FOR THE WEST SIDE AND SOUTH END OF THE SAN JOAQUIN
VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH... 
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND 
  AT THE FOOT OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH EARLY THIS AFTERNOON
  THEN GRADUALLY DIMINISH LATE THIS AFTERNOON.

* LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN...
  METTLER...BUTTONWILLOW...TWISSELMAN...KETTLEMAN HILLS...COALINGA.

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND 
  CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG 
  WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. MOTORISTS ARE URGED TO USE CAUTION AND ANTICIPATE
TRAVEL DELAYS.

&&

$$
DURFEE

WEATHER.GOV/HANFORD
437 
WWUS76 KHNX 242145
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
145 PM PST FRI JAN 24 2014

CAZ089-242245-
/O.CAN.KHNX.DU.Y.0001.000000T0000Z-140125T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-
145 PM PST FRI JAN 24 2014

...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE BLOWING
DUST ADVISORY FOR THE WEST CENTRAL SAN JOAQUIN VALLEY. 

WINDS IN THE WEST CENTRAL SAN JOAQUIN VALLEY ARE NOT EXPECTED TO
REACH ADVISORY CRITERIA.

$$

CAZ095-250500-
/O.EXT.KHNX.HW.W.0002.000000T0000Z-140125T0500Z/
KERN COUNTY MOUNTAINS-
145 PM PST FRI JAN 24 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: EAST TO SOUTHEAST 30 TO 45 MPH THROUGH THE CANYONS AND 
  PASSES WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON THEN
  SLOWLY DIMINISH THIS EVENING.

* LOCATIONS INCLUDE: BEAR VALLEY SPRINGS...CUMMINGS VALLEY...
  HART FLAT...GRAPEVINE PEAK...LEBEC. ROADS IMPACTED INCLUDE
  HIGHWAY 58 JUST WEST OF TEHACHAPI AND INTERSTATE 5 OVER THE
  GRAPEVINE.

* IMPACTS: STRONG CROSSWINDS CAN BLOW OVER HIGH PROFILE 
  VEHICLES AND THERE IS A POSSIBILITY OF DOWNED TREES AND 
  POWER LINES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. WIND GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ091-092-250500-
/O.EXT.KHNX.DU.Y.0001.000000T0000Z-140125T0500Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
145 PM PST FRI JAN 24 2014

...BLOWING DUST ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE BLOWING DUST ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING FOR THE SOUTHERN SAN JOAQUIN VALLEY. 

* WINDS: SOUTHEAST 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH...
  PARTICULARLY AT THE SOUTH END OF THE SAN JOAQUIN VALLEY AND AT
  THE BASE OF THE GRAPEVINE.

* VISIBILITY: 500 FEET OR LESS.

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THIS AFTERNOON THEN
  GRADUALLY DIMINISH THIS EVENING.

* LOCATIONS INCLUDE: BAKERSFIELD...EDISON...LAMONT...ARVIN...
  METTLER...BUTTONWILLOW...TWISSELMAN...KETTLEMAN HILLS.

* IMPACTS: WINDS WILL SIGNIFICANTLY REDUCE VISIBILITY AND 
  CREATE HAZARDOUS TRAVEL IN AREAS OF BLOWING DUST. STRONG 
  WINDS WILL HAMPER DRIVING ABILITY...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=HNX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT
VISIBILITIES. MOTORISTS ARE URGED TO USE CAUTION AND ANTICIPATE
TRAVEL DELAYS.

&&

$$

SANGER

WEATHER.GOV/HANFORD
496 
WWUS76 KHNX 250445
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
845 PM PST FRI JAN 24 2014

CAZ095-250545-
/O.EXP.KHNX.HW.W.0002.000000T0000Z-140125T0500Z/
KERN COUNTY MOUNTAINS-
845 PM PST FRI JAN 24 2014

...HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING FOR
THE KERN COUNTY MOUNTAINS. 

WINDS HAVE DIED DOWN BELOW WARNING LEVELS AND THE WARNING HAS BEEN
ALLOWED TO EXPIRE.

$$

CAZ091-092-250545-
/O.EXP.KHNX.DU.Y.0001.000000T0000Z-140125T0500Z/
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
845 PM PST FRI JAN 24 2014

...BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE BLOWING DUST ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING
FOR THE SOUTHERN SAN JOAQUIN VALLEY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS AND THE ADVISORY HAS BEEN
ALLOWED TO EXPIRE.

$$

JDB

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this high wind warning went out at Jan 22, 2:27 AM PST, 9 hours 58 minutes earlier.

Area forecast discussion, Jan 22, 2:27 AM PST, 9 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
227 AM PST WED JAN 22 2014

.SYNOPSIS...
LARGE RIDGE OVER THE REGION WILL CONTINUE TO PRODUCE ABOVE
NORMAL HIGH TEMPERATURES...DRY CONDITIONS...AND MOSTLY CLEAR SKIES
ACROSS THE REGION.

&&

.DISCUSSION...
HIGH CLOUDS ACROSS THE SOUTH VALLEY KEPT BFL DOWN NEAR NORMAL
YESTERDAY. NAM12 HAS A GOOD INITIALIZATION OF THE CLOUD COVER
ACROSS THE CEN CAL REGION TODAY AND IS DISSIPATING THE CLOUD DECK
BY 03Z TONIGHT. HAVE TRENDED TEMPS FROM YESTERDAYS HIGHS AND
RAISED BFL INTO THE LOWER TO MIDDLE 60S. NEAR RECORD...IF NOT
RECORD BREAKING TEMP TODAY FOR FRESNO. IT WILL BE CLOSE...

A WEAK FEATURE MOVES INTO THE NRN CA AREA ON THURSDAY AND MOVES
OFF THE COAST BY FRIDAY AS HIGH PRESSURE OVER BC REMAINS NEARLY
STATIONARY. FEATURE GETS ABSORBED INTO A SYSTEM IN THE NRN PAC
AND QUICKLY MOVES NORTH. MODELS BRING IN SOME MID LEVEL MOISTURE
ACROSS THE NRN PORTION OF THE CWA FRIDAY. SO WILL THROW SOME
CLOUDS IN IN THE GRIDS. MORE CIRRUS FROM ANOTHER SUB TROPICAL
FEATURE WILL MOVE IN ON LATE FRIDAY AND STICK AROUND THROUGH
SATURDAY.

UPPER RIDGE WILL CONTINUE THROUGH MID WEEK NEXT WEEK. H500 HEIGHTS
WILL RISE AND SO WILL TEMPS...BACK ABOVE 70 IN THE SJV AND
SURROUNDING FOOTHILLS. STRONG INVERSION...DRY CONDITIONS AND
OFFSHORE FLOW WILL ONCE AGAIN INCREASE THE FIRE DANGER THREAT
TUESDAY AND WEDNESDAY.

&&

.AVIATION...
IN THE SAN JOAQUIN VALLEY...MVFR VISIBILITIES IN HAZE...LOCAL IFR
CONDITIONS IN MIST THROUGH 18Z WEDNESDAY AND AFTER 06Z THURSDAY.
OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ELSEWHERE ACROSS THE
CENTRAL CALIFORNIA INTERIOR DURING THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
ON WEDNESDAY JANUARY 22 2014... UNHEALTHY IN KERN... KINGS AND
TULARE COUNTIES. UNHEALTHY FOR SENSITIVE GROUPS IN FRESNO AND
MADERA COUNTIES.  FIREPLACE/WOOD STOVE BURNING IS PROHIBITED IN
FRESNO... KERN... KINGS... MADERA AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 01-22       70:1994     35:1962     52:1888     25:1945
KFAT 01-23       72:1948     36:1962     52:2009     25:1962
KFAT 01-24       73:1953     41:1992     54:2000     24:1898

KBFL 01-22       76:1981     38:1962     60:1981     19:1937
KBFL 01-23       77:1970     42:1962     54:1970     21:1937
KBFL 01-24       77:1946     37:1949     53:2009     21:1937
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...JDB
AVN/FW...DCH
SYNOPSIS...JDB

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 12:25 PM PSTBlowing Dust AdvisoryHNX57 hr

Nearby

High Wind Warnings in California, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.